# SDR AT9900726

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT DECK CENTER FLOOR PANEL CORRODED AT BS 160 LONG 30.  FABRICATED FLOOR PANEL IAW DC9 SRM 51-10-2, 51-30-2.
